i have been using fentanyl patches for the last year and a half due to a spinal defect. My dosage was at 100mcg when I found out I was pregnant and my doctor decided that I had to be taken off of it immediately. She assured me that things would be alright and dropped my dosage by 25mcg every 6 days until i was nothing and just left it at that. Now it's been almost a week where I have not worn a patch and am goign through some nasty withdrawals. I can not sleep, am twitchy, resltess, itchy, bowel issues, having difficulty eating and generally look like an addict now. IS there anything anyone can suggest to help make this easier? I have seen several docotrs and they agree that it should have been decreased more slowly but all of them have said I have to deal with it. Would be easier said then done if I wasn't pregnant one top of it and needing the extra sleep and nutrients that I am now losing.